# SDR SWAA2025071681867

- Difficulty date: June 14, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 64,981 hours, 38,949 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED BS 695 AND BL0 AT PASSENGER CABIN.  REPLACED SUPPORT ANGLE LOCATED BS 695 AND BL0 AT PASSENGER CABIN AND FASTENERS IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG: 273A9110 SHEET: 6 REV: A.
